Cover -- Moscow Journal of Combinatorics and Number Theory. 2015
Id: 212202
39.9 EUR

Moscow Journal of Combinatorics and Number Theory.
2015 Vol.5, Iss.3

URSS. 132 pp. (English). ISBN 9772220543032.
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.
Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.


Contents
Alfred Geroldinger {Graz), David J. Grynkiewicz {Memphis), and Pingzhi Yuan {Guangzhou)
On products of k atoms II

Maxim A. Korolev {Moscow)
On the large values of the Riemann zeta-function on the critical line II

Alexander Magazinov {Moscow)
Voronoi's Conjecture for extensions of Voronoi parallelohedra